Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron...should I try it?

Posted by paxvox on December 19, 2001, at 13:22:19

In reply to Re: Remeron...should I try it? paxvox, posted by Mitch on December 19, 2001, at 13:05:55

Thanks for the feedback,Mitch. Yes, I would be ammending my current regimen with the Remeron, not replacing anything. May be that the doc (my Internist I was seeing for the tachycardia, etc) wanted my to try it FOR THOSE reasons. He takes WB himself,so he is aware of its side effects. I have lost a lot of weight, but if it's not due to any physical illness,I don't mind the "lighter" me. If Remeron casued me to gain 5lbs, I wouldn't be concerned, but if you are talking 10+lbs, that would be a different concern. Can you specify the cognitive "hangover" it may cause, and how dose-related that is? Doc gave me samples of 45mg melt-in-your-mouth goodies, so I don't think I can adjust the dose with the samples he gave me.


PAX


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paxvox thread:87245
URL: http://www.dr-bob.org/babble/20011213/msgs/87412.html